Hi there! My husband and his ex wife have put their 14 yr. old son on Adderall. I have to say that the change has been remarkable. He's focused, calm, polite and for lack of a better word "even". I'm worried, though, because I just found out that they will give him his dose for 2 days, then stop for 3 or 4 days, then start him up again. This seems really scary and unhealthy to me. From what I've seen, it's a daily dosage and messing around with it could cause him more harm than good. Will you please let me know if I'm right or wrong? I'm a bit of a worrier, so I may be concerned for no reason. :-)
Thanks and I look forward to hearing your response!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.